# SDR 95UAL900046

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7259U
- Make and model: Boeing 727222
- Aircraft serial: 21406
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHTS AT DOORS 1L AND 1R INOP.  REPLACED BATTERY PACK FOR THE TWO FWD SLIDE LIGHTS.
